Scaling theory for percolative charge transport in disordered molecular semiconductors

J. Cottaar, L.J.A. Koster, R. Coehoorn, P.A. Bobbert

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

75 Citaties (Scopus)

Uittreksel

We present a scaling theory for charge transport in disordered molecular semiconductors that extends percolation theory by including bonds with conductances close to the percolating one in the random-resistor network representing charge hopping. A general and compact expression is given for the charge mobility for Miller-Abrahams and Marcus hopping on different lattices with Gaussian energy disorder, with parameters determined from numerically exact results. The charge-concentration dependence is universal. The model-specific temperature dependence can be used to distinguish between the hopping models.
TaalEngels
Artikelnummer136601
Pagina's136601-1/4
TijdschriftPhysical Review Letters
Volume107
Nummer van het tijdschrift13
DOI's
StatusGepubliceerd - 2011

Vingerafdruk

scaling
resistors
disorders
temperature dependence
energy

Citeer dit

@article{e45ff66f17b04204be8ff82044d66d6a,
title = "Scaling theory for percolative charge transport in disordered molecular semiconductors",
abstract = "We present a scaling theory for charge transport in disordered molecular semiconductors that extends percolation theory by including bonds with conductances close to the percolating one in the random-resistor network representing charge hopping. A general and compact expression is given for the charge mobility for Miller-Abrahams and Marcus hopping on different lattices with Gaussian energy disorder, with parameters determined from numerically exact results. The charge-concentration dependence is universal. The model-specific temperature dependence can be used to distinguish between the hopping models.",
author = "J. Cottaar and L.J.A. Koster and R. Coehoorn and P.A. Bobbert",
year = "2011",
doi = "10.1103/PhysRevLett.107.136601",
language = "English",
volume = "107",
pages = "136601--1/4",
journal = "Physical Review Letters",
issn = "0031-9007",
publisher = "American Physical Society",
number = "13",

}

Scaling theory for percolative charge transport in disordered molecular semiconductors. / Cottaar, J.; Koster, L.J.A.; Coehoorn, R.; Bobbert, P.A.

In: Physical Review Letters, Vol. 107, Nr. 13, 136601, 2011, blz. 136601-1/4.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

TY - JOUR

T1 - Scaling theory for percolative charge transport in disordered molecular semiconductors

AU - Cottaar,J.

AU - Koster,L.J.A.

AU - Coehoorn,R.

AU - Bobbert,P.A.

PY - 2011

Y1 - 2011

N2 - We present a scaling theory for charge transport in disordered molecular semiconductors that extends percolation theory by including bonds with conductances close to the percolating one in the random-resistor network representing charge hopping. A general and compact expression is given for the charge mobility for Miller-Abrahams and Marcus hopping on different lattices with Gaussian energy disorder, with parameters determined from numerically exact results. The charge-concentration dependence is universal. The model-specific temperature dependence can be used to distinguish between the hopping models.

AB - We present a scaling theory for charge transport in disordered molecular semiconductors that extends percolation theory by including bonds with conductances close to the percolating one in the random-resistor network representing charge hopping. A general and compact expression is given for the charge mobility for Miller-Abrahams and Marcus hopping on different lattices with Gaussian energy disorder, with parameters determined from numerically exact results. The charge-concentration dependence is universal. The model-specific temperature dependence can be used to distinguish between the hopping models.

U2 - 10.1103/PhysRevLett.107.136601

DO - 10.1103/PhysRevLett.107.136601

M3 - Article

VL - 107

SP - 136601-1/4

JO - Physical Review Letters

T2 - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

IS - 13

M1 - 136601

ER -